Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  Asymptotic survival probability of a particle in reaction–diffusion process with exclusion in presence of traps
 
 
Title: Asymptotic survival probability of a particle in reaction–diffusion process with exclusion in presence of traps
Author: Bagarti, T.
Kundu, K.
Appeared in: Indian journal of physics
Paging: Volume 88 (2014) nr. 11 pages 1157-1161
Year: 2014
Contents:
Publisher: Springer India, India
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands